Please use this identifier to cite or link to this item:
Title: Hermitian and nonnegative definite solutions of some matrix equations connected with distribution of quadratic forms
Authors: Bhimasankaram, P
Majumdar, Dibyen
Keywords: Statistics
Quadratic forms
Issue Date: 1980
Citation: Sankhya; Series A, v.3(3 & 4), P272-282
Appears in Collections:Mathematics and Statistics

Files in This Item:
File Description SizeFormat 
80.E09.pdf1.7 MBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.